# SDR 98ZZZX1161

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4104G
- Make and model: Cessna 340A
- Aircraft serial: 340A0279
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 5141001213
- Condition: Worn
- Location: Lower Link Lug
- Part time: 4,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LOWER GEAR STRUT ASSY FOUND LUG HOLES ELONGATED IN LINE WITH LOWER TORQUE LINK.  SUSPECT CORROSION INDUCED WEAK DUE TO POOR LUBE HISTORY AND EXTREME CLIMATE.
